# SDR YENA2022080800772

- Difficulty date: July 16, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft time: 49 hours, 18 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Slide Enclosure
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1039, BOS-AUS.' DOOR SLIDE FAULT DOOR MECH IND SHOWS DISARMED BUT SLIDE ARM REMAINS IN STUCK POSITION; DOOR SLIDE MODE SELECT MECHANISM OUT OF RIG. ADJUSTED PER AMP 52-11-16-00AAA-275C-A. OPS CHECK GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
